# SDR AALA202512020923

- Difficulty date: December 1, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 41,706 hours, 18,021 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR STICKS DIFFICULT TO OPEN. FOUND DOOR HINGE LOOSE, TIGHTENED HINGE. PER AARD 25-40-10-10.
